# SDR CA140602032

- Difficulty date: May 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 109,722 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, ACFT RECEIVED EICAS MESSAGE REGARDING CENTER HYD QTY LOW. FLIGHT PROCEEDED TO DESTINATION, BUT DUE TO LOW HYDRAULIC QTY, MANUAL GEAR EXTENSION WAS PERFORMED.  FLIGHT DECLARED EMERGENCY, AND TRANSPONDER CODE 7700 WAS SELECTED.  ON ARRIVAL INSPECTION CARRIED OUT, FOUND HYD LEAK RT STAB OTBD PCA AREA PANEL REMOVED.  FOUND BLANKING UNION LEAKING.  BLANKING UNION REMOVED IAW AMM 27-31-05, PB201, EPC ACT MAINTENANCE PRACTICES.  SEAL REPLACED AND LEAK CHECK SATISFACTORY IAW MOC ADP AND ACMP CASE DRAIN FILTERS CHECKED IAW AMM 29-11-35, PB401, NO FAULTS.  ALL FLT CONTS CHECKED AND FUNCTIONS ALL CHECKED OK.  FLUID TOPPED UP NO LEAKS.
